Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Nonoscillation in a delay-logistic equation

Author: K. Gopalsamy
Journal: Quart. Appl. Math. 43 (1985), 189-197
MSC: Primary 34K15; Secondary 92A15
DOI: https://doi.org/10.1090/qam/793526
MathSciNet review: 793526
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34K15, 92A15

Retrieve articles in all journals with MSC: 34K15, 92A15

Additional Information

DOI: https://doi.org/10.1090/qam/793526
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society